MathSciNet Relay Station
MathSciNet bibliographic data
MR2046038 35Q53 (35Q51 65M99)
Kaya, Doǧan; El-Sayed, Salah M. Numerical soliton-like solutions of the potential Kadomtsev-Petviashvili equation by the decomposition method. Phys. Lett. A 320 (2003), no. 2-3, 192–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement